Página Inicial CNEA Laboratorio TANDAR Página Inicial TANDAR Historia del acelerador TANDAR Web interno Web mail
Inicio » Actividades I+D > Publicaciones 2005 > Asymptotic Behaviour of Matrix Elements ...
artículo con referato
"Asymptotic Behaviour of Matrix Elements Between Scar Functions"
E. Vergini and D. Schneider
J. Phys. A: Math. Theor. 38(3) (2005) 587-616
Within the framework of the short periodic orbit theory in quantum chaos, matrix elements between scar functions play a central role. In this paper, we study the asymptotic behaviour of these matrix elements. In particular, we provide expressions for the overlap between scar functions and for matrix elements of the Hamiltonian. It is a remarkable fact that these matrix elements essentially depend on heteroclinic areas related to pairs of periodic orbits.
Av. Gral Paz y Constituyentes, San Martín, Pcia. de Buenos Aires, Argentina
Tel: (54-11) 6772-7007 - Fax: (54-11) 6772-7121